Thank you for your questions 77ashleys. I am sorry to hear about your situation. Botox is a purified protein used to address muscles associated with facial expression such as the crow's feet seen around the eyes when one smiles. With any injection there is a risk for pain, bleeding, bruising, redness, swelling, irritation, or infection. In our office we follow up with patients over the telephone the day after their treatment to make sure everything is ok. Please follow up with your doctor for specific recommendations. Good luck!
Unfortunately Botox cannot be reversed. I would definitely return to your treating physician for examination to determine if anything can be done. Best, Dr. Green
Botox Reversal? Is that possible?
Botox cannot be reversed when injected so my opinion would be to discuss your concerns with your physician. Best, Dr. Emer.
Thank you for your question in regards to Botox.
Botox can no be reserved or dissolved. It is best to contact the provider who performed your injections to discuss your concerns. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment.
I hope this helps.
Hello and thank you for your question! I'm sorry you are having this issue after your Botox injection. I think you need to bring this to the attention of the injector. Hopefully he/she is board certified and well trained and can quickly see you to efurther evaluate what is going on. Definitely an in person evaluation is needed.
Good luck to you!
Reversing the Effect of Botox
Unfortunately, there is no magic eraser for neuromodulators (#Botox, #Dysport, #Xeomin). There are various ways to decrease the longevity of the neuromodulator including facial TENS units.
The redness seen in your photo may indicate an issue possibly not related to the Botox you had injected. Please return as soon as possible to your dermatologist or plastic surgeon for evaluation for possible infection.
Best of luck,
Suneel Chilukuri, M.D.
Hi, I have performed Botox (Xeomin or Dysport) injections for over 30 years and the effects of the neurotoxin is not reversible. You can go back to the MD that did your Botox injection for further advice and evaluation. Facial exercises will encourage new neuromuscular junctions to form at an accelerated rate which will possibly shorten the effects of the Botox.
Hope this helps.
Botox cannot be reversed. However, the symptoms you are showing are more consistent with an infection. I would recommend you follow up with your injector for an evaluation and likely antibiotics.
I hope this helps, and good luck.
Botox cannot be removed or reversed. In the photo, you appear to have some redness which might be early cellulitis. Antibiotics are the usual treatment. Would be seen by whomever injected you ASAP.
Thank you for asking about your Botox injection.
- Botox unfortunately cannot be reversed or removed.
- Although swelling can occur at the site of injection, your photo suggests to me that you may have an infection.
- Please return to the doctor who injected you for an examination.
Always see a Board
Certified Plastic Surgeon.
Hope you find this information helpful. Best wishes.